# SDR MK1Y20201202016

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,348 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1417 STA 1461; STR 33L-STR 34L.  DURING THE MAINTENANCE INSPECTION AT IAI, MULTIPLE SCRATCHES BLENDED OUT ON EXTERNAL FUSELAGE SKIN BETWEEN STA 1417 STA 1461, STR 33L STR 34L WAS FOUND.  THE BLEND OUTS WERE MEASURED AND IT WAS FOUND THAT THE MINIMUM SKIN THICKNESS WAS 0.181" WHILE THE NOMINAL SKIN THICKNESS WAS MEASURED AS BEING 0.190".  HOWEVER, SEVERAL FASTENERS ARE LOCATED IN AFFECTED AREA, WHILE IT IS RESTRICTED PER SRM 53-00-01, ALLOWABLE DAMAGE 1, DETAIL II.
